Papers to Appear in Subsequent Issues

Self-avoiding walk on Z^2 with Yang–Baxter weights: universality of critical fugacity and 2-point function Alexander Glazman and Ioan Manolescu
The uniform measure on a Galton-Watson tree without the XlogX condition Elie Aidekon
Sparse Random  matrices have simple spectrum Kyle Luh and Van Vu
Hard-edge asymptotics of the Jacobi growth process Mark Cerenzia and Jeffrey Kuan
Hanson-Wright Inequality in Banach Spaces Radosław Adamczak, Rafał Latała, and Rafał Meller
Sparse space-time models: Concentration Inequalities and Lasso Guilherme Ost and Patricia Reynaud-Bouret
Fluctuation lower bounds in planar random growth models Erik Bates and Sourav Chatterjee
Entropy and expansion Endre Csóka, Viktor Harangi, and Bálint Virág
Fluctuations of Biggins’ martingales at complex parameters Alexander Iksanov, Konrad Kolesko, and Matthias Meiners
A natural extension of Markov processes and applications to singular SDEs Lucian Beznea, Iulian Cîmpean, and Michael Röckner
Lower deviation and moderate deviation probabilities for maximum of a branching random walk Xinxin Chen and Hui He
Functional approximations via Stein’s method of exchangeable pairs Mikolaj Jakub Kasprzak
Subordination methods for free deconvolution Octavio Arizmendi, Pierre Tarrago, and Carlos Vargas
Long-time limits and occupation times for stable Fleming-Viot processes with decaying sampling rates Michael A Kouritzin and Khoa Le
Cutoff for the Bernoulli-Laplace urn model with o(n) swaps Alexandros Eskenazis and Evita Nestoridi
Semi-Markov processes, integro-differential equations and anomalous diffusion-aggregation Mladen Savov and Bruno Toaldo
Comparing with octopi Gil Alon and Gady Kozma
On the Convergence of Random Tridiagonal Matrices to Stochastic Semigroups Pierre Yves Gaudreau Lamarre
Induced graphs of uniform spanning  forests Xin Sun, Russell Lyons, and Yuval Peres
Cutoff for Random Walk on Dynamical Erdős–Rényi Graph Sam Thomas and Perla Sousi
Convergence of Local Supermartingales Johannes Ruf
On the Poisson boundary of the relativistic Brownian motion Jürgen Angst and Camille Tardif
Eigenvectors distribution and quantum unique ergodicity for deformed Wigner matrices Lucas Benigni
Obliquely Reflected Backward Stochastic Differential Equations Adrien Richou and Jean-François Chassagneux
Free energy of bipartite spherical Sherrington-Kirkpatrick model Jinho Baik and Ji Oon Lee
The Random Transposition Dynamics on Random Regular Graphs and the Gaussian Free Field Shirshendu Ganguly and Soumik Pal
A stochastic Gronwall inequality and applications to moments, strong completeness, strong local Lipschitz continuity, and perturbations Anselm Hudde, Martin Hutzenthaler, and Sara Mazzonetto
Spectral gap of sparse bistochastic matrices with exchangeable rows Charles Bordenave, Yanqi Qiu, and Yiwei Zhang
A functional limit theorem for coin tossing Markov chains Thomas Kruse, Stefan Ankirchner, and Mikhail Urusov
The mean-field quantum Heisenberg ferromagnet via representation theory Gil Alon and Gady Kozma
Liouville quantum gravity surfaces with boundary as matings of trees Morris Ang and Ewain Gwynne
A Central Limit Theorem for the stochastic wave equation with fractional noise Francisco Delgado-Vences, David Nualart, and Guangqu Zheng
Equidistribution of random walks on compact groups Bence Borda
On the critical branching random walk III: the critical dimension Qingsan Zhu
Global observables for random walks: law of large numbers Dmitry Dolgopyat, Marco Lenci, and Peter Nandori
Some Random Paths with Angle Constraints Clément Berenfeld and Ery Arias-Castro
Skorohod and Rough Integration for Stochastic Differential Equations Driven by Volterra Processes Nengli Lim and Thomas Cass
Derivation of viscous Burgers equations from weakly asymmetric exclusion processes Kenkichi Tsunoda, Milton Jara, and Claudio Landim
Estimating a density, a hazard rate, and a transition intensity via the rho-estimation method Mathieu Sart
Existence of densities for stochastic differential equations driven by Lévy processes with anisotropic jumps Martin Friesen, Peng Jin, and Barbara Rüdiger
Correction to the paper “Central limit theorems for eigenvalues in a spiked population model” [Annales IHP, 2008, 44(3), 447-474]]8 Jianfeng Yao
Phase transition for the interchange and quantum Heisenberg models on the Hamming graph Radosław Adamczak, Michał Kotowski, and Piotr Miłoś
Poisson statistics for Gibbs measures at high temperature Gaultier Lambert